MathSciNet Relay Station
MathSciNet bibliographic data
MR310031 17B35
Dixmier, Jacques Quotients simples de l'algèbre enveloppante de ${\germ s}{\germ l}\sb{2}$. (French) J. Algebra 24 (1973), 551–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement